MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH Patient Information Center iX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH Patient Information Center iX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number Patient Information Center iX
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Codes Low Oxygen Saturation (2477); Insufficient Information (4580)
Date of Event 07/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Philips received a complaint on a patient information center ix indicating that a patient was found desaturating by staff who happened to walk by the room, which required resuscitation and transfer to a higher level of care.During the user's review of the alarm history, they identified several alarms around 1634 indicating "tele battery low," "no spo2," and "tele battery empty." based on those alarms, it was initially assumed the spo2 waveform had been lost, as it was indicated that the monitor technician did not receive an alert.However, after the user reviewed the waveform data, it appeared the spo2 waveform remained visible and had not been lost.When the user revisited the alarm history, they noted multiple "reminder" alarms, but they were not sure what those indicated.When the user reviewed the waveform trends, they observed the patient's oxygen saturation had been at 85% or below beginning around 1730, yet those desaturation events did not appear to be reflected in the alarm history.The customer requested assistance with interpreting the audit log and education on alarm/alarm reminder behavior.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.

Brand Name
Patient Information Center iX
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50406398
Report Number9610816-2026-101723
Device Sequence Number16091960
Product Code MHX
UDI-Device Identifier00884838122772
UDI-Public(01)00884838122772(10)4.3.5.0
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPatient Information Center iX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age77 YR
Patient SexFemale